MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ZNN, CMN LAG SCREW, 10.5 MM, 100 MM, INCLUDING SET SCREW; ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS

ZIMMER SWITZERLAND MANUFACTURING GMBH ZNN, CMN LAG SCREW, 10.5 MM, 100 MM, INCLUDING SET SCREW; ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS
Model Number N/A
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received other source documents for review.The manufacturer did not receive the device for investigation.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
During a surgery when the surgeon tried to insert the lag screw into the double cannula, it did not fit the instrument.There was no surgical delay.
 
Event or Problem Description
No event update.Investigation results are now available.
 
Additional Manufacturer Narrative
Investigation results were made available.D10: associated devices: item number 00249004090.Item name znn, cmn double cannula, asia.Lot 4502034401.Item number 00249004090.Item name znnâ¿¢, cmn double cannula, asia.Lot 4502440669.Item number 00249004090.Item name znn, cmn double cannula, asia.Lot 16.305964.Review of event description: it was reported that during surgery, when trying to insert the lag screw into the double cannula, the surgeon found that it did not fit the instrument.Review of received data: no medical data relevant to the case has been received.It was confirmed that the mating instrument (double cannula) is working well and is still in use.Product evaluation: visual examination: the visual examination shows scratches on the surface at one end of the device and along the length of the device.No other damage to the device was noted.Measurements: the measurements showed that all relevant characteristics are according to specifications.Review of product documentation: device purpose: this device is intended for treatment.Product compatibility: the product combination was approved by zimmer biomet.Conclusion: it was reported that during surgery, when trying to insert the lag screw into the double cannula, the surgeon found that it did not fit the instrument.Based on the investigation the reported event cannot be confirmed.The quality records show that all specified characteristics have met the specifications valid at the time of production.Therefore, the investigation did not identify a nonconformance or a complaint out of box (coob).The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet's reference number of this file is (b)(4).

Brand Name
ZNN, CMN LAG SCREW, 10.5 MM, 100 MM, INCLUDING SET SCREW
Common Device Name
ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12428149
Report Number0009613350-2021-00463
Device Sequence Number3780416
Product Code HSB
UDI-Device Identifier00889024298453
UDI-Public00889024298453
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue Number47-2485-100-10
Device Lot Number3061187
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date09/06/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexUnknown
Patient Weight60 KG